MAUDE Adverse Event Report: MDF INSTRUMENTS CRAFTECH LLC MDF; BABINSKI REFLEX HAMMER WITH POINTED TIP

MDF INSTRUMENTS CRAFTECH LLC MDF; BABINSKI REFLEX HAMMER WITH POINTED TIP
Model Number MDF535
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer service will contact the customer by amazon buyer messages and request the serial number, lot number, or a picture of the instrument.This information is needed for shanghai to begin a record review for this non-conformance.
 
Event or Problem Description
It was reported: "pointed tip was uneven and caused unintended skin irritation rather than eliciting precise reflex responses.".

Brand Name
MDF
Common Device Name
BABINSKI REFLEX HAMMER WITH POINTED TIP
Manufacturer (Section D)
MDF INSTRUMENTS CRAFTECH LLC
road 115 km 12.6 barrio pueblo
rincon, pr 00677
*  00677
Manufacturer (Section G)
MDF INSTRUMENTS CRAFTECH LLC
road 115 km 12.6 barrio pueblo
rincon, pr 00677
*   00677
Manufacturer Contact
marisol rodriguez
road 115 km 12.6 barrio pueblo
rincon, pr 00677
*   00677
MDR Report Key22923320
Report Number3015989011-2025-00009
Device Sequence Number21118200
Product Code FZY
UDI-Device Identifier06940211613016
UDI-Public6940211613016
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDF535
Device Catalogue NumberMDF53511
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale